Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from acidity, digestion problem. Endoscopy done. Prescribed ganaton total. Now constipated. Any relief?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1681 Questions
Sir from last 1/2 yr i m suffering fr gas and acidity problem digestion problem
in endoscopy small hiatus hernia non erosive gastritis in lft sgot 48/sgpt51/ggt 128/amylase 89 lipase 58in lipd prof cholest 206//hdl 55/ldl 92/vldl 59/trigly 295
doctor prescribe GANATON TOTAL for 3month/ATORFIT 10 for 3month/SF for 3 wk after taking 10days medicine i feel severe heavyness in the centre of stomach and light pain/constipation i take 3/4 peg why 20no cig which i reduced to 50%
in my rut test it was positive
Posted Sun, 21 Apr 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 4 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

If RUT is positive, then you should get treated for H.pylori infection. Discuss with your doctor about this.
You should also stop smoking and drinking alcohol for better relief of symptoms.
For relief from constipation, eating high fiber diet and drinking lot of fluids would be helpful.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor